Minimal periods of holomorphic maps on complex tori

Jaume Llibre, Feng Rong

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We study the set of minimal periods of holomorphic self-maps of one- and two-dimensional complex tori. In particular, we characterize when the set of minimal periods of such maps is finite. In fact, we have an algorithm for doing this characterization for holomorphic self-maps of an arbitrary dimensional complex torus. © 2012 Copyright Taylor and Francis Group, LLC.
Original languageEnglish
Pages (from-to)2059-2068
JournalJournal of Difference Equations and Applications
Volume18
Issue number12
DOIs
Publication statusPublished - 1 Dec 2012

Keywords

  • holomorphic maps on complex tori
  • periodic points
  • set of minimal periods

Fingerprint Dive into the research topics of 'Minimal periods of holomorphic maps on complex tori'. Together they form a unique fingerprint.

Cite this